# SDR AC2A077543

- Difficulty date: December 26, 2001
- Submitted: January 8, 2002
- Operation: General aviation
- Make and model: Skrsky S76
- Engine: Allsn 250C30
- Engine time: 13,645 hours
- System (JASC): 7600 · Engine Controls
- Part: Governor
- Part number: 23065125
- Part serial: 25705
- Condition: Malfunctioned
- Location: Engine
- Part time: 11,057 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GOVERNOR VERY SENSITIVE, COULD NOT MATCH TORQUES & SHAFT IS RACHETY. REPLACED WITH SERVICEABLE PART.
